# SDR ABXA9900295

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5640123NC
- Condition: Cracked
- Location: Bs 1180
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME CRACKED AT STATION 1180 RIGHT, AT FLOOR LEVEL.  REPAIRED FRAME IAW DC8 SRM 53-2-0.
